A radical for free groups

Khambadkone, Meera

Portugaliae mathematica (1983-1984)

  • Volume: 42, Issue: 4, page 337-342
  • ISSN: 0032-5155

How to cite


Khambadkone, Meera. "A radical for free groups." Portugaliae mathematica 42.4 (1983-1984): 337-342. <http://eudml.org/doc/115550>.

author = {Khambadkone, Meera},
journal = {Portugaliae mathematica},
keywords = {lower central series; free group of finite rank; free Lie ring},
language = {eng},
number = {4},
pages = {337-342},
publisher = {Sociedade Portuguesa de Matemática},
title = {A radical for free groups},
url = {http://eudml.org/doc/115550},
volume = {42},
year = {1983-1984},

AU - Khambadkone, Meera
TI - A radical for free groups
JO - Portugaliae mathematica
PY - 1983-1984
PB - Sociedade Portuguesa de Matemática
VL - 42
IS - 4
SP - 337
EP - 342
LA - eng
KW - lower central series; free group of finite rank; free Lie ring
UR - http://eudml.org/doc/115550
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.